Recalls & Warnings
ConsumerLab.com is keeping you informed with current product recalls and warnings.
Posted March 20, 2007
Recall of Adulterated Sexual Enhancement Supplement
As posted on the FDA website, on March 15, 2007, the company Barodon SF of Los Angeles, CA announced that it is conducting a voluntary nationwide recall of the company's supplement product sold under the name V.MAX. Barodon SF is conducting this recall after being informed by representatives of the Food and Drug Administration (FDA) that lab analysis by FDA of V.MAX samples found the product contains aminotadalafil. Aminotadalafil is an analog of Tadalafil, an FDA-approved drug used as treatment for male Erectile Dysfunction (ED). This poses a threat to consumers because aminotadalafil may interact with nitrates found in some prescription drugs (such as nitroglycerin) and may lower blood pressure to dangerous levels. According to the FDA, consumers with diabetes, high blood pressure, high cholesterol, or heart disease often take nitrates. According to the FDA, ED is a common problem in men with these conditions, and they may seek products to enhance sexual performance. Additionally, FDA advises that aminotadalafil may cause side effects, such as headaches and flushing.